# SDR DALA2019120427047

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 58,861 hours, 19,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE ARM LIGHT INTERMITTENTLY GOES OUT FOR LONG PERIOD OF TIME ON GROUND. ADJUSTED LOWER GIRT BAR PROX SENSOR IAW AMM 52-71. CHECKED OK.
